MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC Ø32/D; ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC Ø32/D; ACETABULAR LINER
Model Number 01.32.3241HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary hip surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the head and liner.Presently, on (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19 november 2021: lot 2100154: (b)(4) items manufactured and released on 17-feb-2021.Expiration date: 2026-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.Another devices involved: batch review performed on 19 november 2021: ball heads: mectacer 01.29.231h head biolox option ø 32 (k131518) lot 2006706: (b)(4) items manufactured and released on 21-oct-2020.Expiration date: 2025-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cup: mpact 01.32.150sh acetabular shell ø50 no-hole (k132879) lot 2012948: (b)(4) items manufactured and released on 01-apr-2021.Expiration date: 2026-03-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: masterloc 01.39.009 cementless ti coated std stem size 9 (k151531) lot 166772a: (b)(4) items manufactured and released on 19-may-2020.Expiration date: 2025-04-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.242a sleeve size l (k131518) lot 2006675: (b)(4) items manufactured and released on 30-oct-2020.Expiration date: 2025-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.

Brand Name
LINER: MPACT FLAT PE HC Ø32/D
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12867575
Report Number3005180920-2021-00944
Device Sequence Number3643834
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number01.32.3241HCT
Device Catalogue Number01.32.3241HCT
Device Lot Number2100154
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale